On one problem of stochastic control

Authors

  • M. L. Sverdan
  • I. V. Yurchenko
  • V. K. Yasinsky

Abstract

We prove a comparison theorem for solutions of nonlinear stochastic differential equations with Poisson perturbations and delay. We consider one problem of stochastic control.

Published

25.11.1995

Issue

Section

Research articles

How to Cite

Sverdan, M. L., et al. “On One Problem of Stochastic Control”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1566–1573, https://umj.imath.kiev.ua/index.php/umj/article/view/5548.